# SDR DALA1242329211

- Difficulty date: July 17, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 45,154 hours, 24,013 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Disconnected
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND R1 DOOR LANYARD OUT OF SLIDE.  REINSTALLED LANYARD.  AIRCRAFT OKAY FOR SERVICE.
